Share Facebook
Crohn's Disease Forum » Treatment » Entyvio/Vedolizumab » Adult acne from Entyvio?


09-19-2016, 01:51 AM   #1
melissaharv90
 
Join Date: Sep 2016
Location: Rochester, Minnesota
Adult acne from Entyvio?

Hey all, I started Entyvio about 4 months ago. I'm 26 years old, and have started developing a pretty bad case of acne on my forehead. I've never had acne before, not even as a teenager. Has anyone else experienced this by any chance?
09-19-2016, 11:00 AM   #2
Scipio
Senior Member
 
Scipio's Avatar
 
Join Date: Oct 2015
Location: San Diego

My Support Groups:
Acne is listed as one of the possible side effects of Entyvio. It occurs in less than 10% of patients who take the drug.
09-19-2016, 11:48 AM   #3
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
Have you seen a dermatologist ?
Coukd be rosecea or drug induced rashes
Ds had drug induced rashes from remicade all over his face
__________________
DS - -Crohn's -Stelara
Reply

Crohn's Disease Forum » Treatment » Entyvio/Vedolizumab » Adult acne from Entyvio?
Thread Tools


All times are GMT -5. The time now is 05:47 PM.
Copyright 2006-2017 Crohnsforum.com